MAUDE Adverse Event Report: IMPRESS®.BRAIDED; PERIPHERAL CATHETERS

IMPRESS®.BRAIDED; PERIPHERAL CATHETERS
Catalog Number 46538KA2
Medical Device Problem Codes Fracture (1260); Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that during a peripheral vascular interventional procedure on (b)(6) 2021, the catheter tip detached within the patient.The physician had acquired retrograde arterial access and had successfully negotiated the patient's abdominal aortic bifurcation with an.038 guidewire and guide catheter under fluoroscopy.The physician was attempting to remove the guide catheter when he felt the catheter tip detach within the patient's abdominal aortic arch.The physician successfully removed the foreign body from the patient with a vascular snare device.The patient tolerated the procedure well.No additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint is confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS®.BRAIDED
Common Device Name
PERIPHERAL CATHETERS
MDR Report Key11562426
Report Number3010665433-2021-00016
Device Sequence Number4183318
Product Code DQO
UDI-Device Identifier00884450023204
UDI-Public884450023204
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46538KA2
Device Lot NumberE1807423
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer05/14/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date05/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE .038; GUIDEWIRE .038
Outcome Attributed to Adverse Event Required Intervention;